# SDR AALA20031419

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  EMERGENCY LIGHT AT SEAT 33B INOPERATIVE. REPLACED EMERGENCY LIGHT CONNECTOR AT SEAT 33A/B. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
